# SDR ASOA20140317030

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 31,799 hours, 24,983 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426003
- Condition: Cracked
- Location: Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. NR 2 ENGINE FWD LOWER YOKE FITTING CRACKED.  R & R NR 2 ENGINE FWD LOWER ENGINE YOKE FITTING IAW EC 5450-01073.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
